# SDR SWAA2025111134067

- Difficulty date: October 5, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR HARDWARE AND PLATE SERVICE DOOR AT FWD GALLEY.  REPLACED GIRT BAR HARDWARE AND PLATE IAW AMM 25-66-02-400-801. TESTED OK.
